# SDR 9705739868

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 20 KNOTS, THE LEFT ENGINE EPR INDICAITON BECAME ERRATIC.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED THE LEFT ENGINE EPR INDICATOR, CLEANED, AND RESEATED THE CONNECTOR.  ENGINE WAS RUN TO 80 PERCENT POWER.  ENGINE PARAMETERS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
